# SDR CA020527004

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 60,374 hours
- Engine: Rroyce RB211524B402
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 1615155103
- Condition: Departed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL AT DESTINATION, FOUND INBOARD OF NR 1 ENGINE, INSPECTION PANEL (BLOW OUT), MISSING ( BROKEN AT HINGE LEVEL,  REFERENCE IPC 57-33-10,ITEM 272). MAINTENANCE INSPECTED THE LT LOWER WING LEADING EDGE ACCESS AND NO DAMAGE FOUND. A LEAK CHECK WAS CARRIED OUT ON THE BLEED AIR DUCT AND NO LEAK FOUND. MAINTENANCE REPLACED THE PANEL.
